# SDR DALA2015042302890

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM -Y1162 AT AFT GALLEY AREA FROM FRAME 68 TO FRAME 69  L=2", W=1", D=0.004".  SSI 534147.  REPLACED FLOORBEAM  -Y1162 LOCATED AFT GALLEY AREA FROM FRAME 68 TO FRAME 69 RT IAW SRM 51-72-11 AND DWG D53472800.
